# SDR AALA202412194004

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 92,029 hours, 11,998 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: WARMING COMPARTMENT NUMBER 1 IN FIRST CLASS GALLEY  HAS A BURNING PLASTIC SMELL, AIRCRAFT DIVERTED TO AND LANDED SAFELY AT JFK. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
